Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium the stimulant! Mr.Scott

Posted by Bob on March 27, 2002, at 22:18:27

In reply to Lithium the stimulant!, posted by Mr.Scott on March 26, 2002, at 22:26:46

Scott:

What do you mean it "blows you out of the water from nonresponse to hypomania"? Are you saying that Lithium actually gives you hypomania? If so, how long does it last - as long as you are taking it? What AD are you mixing it with, or are you using it as monotherapy? What type are you taking, Lithobid, Eskalith, or another?

Bob

> Every time I take Lithium it's in conjunction with and AD, and it blows me out of the water from nonresponse to hypomania. Granted I'm never taking more than 450mg a day when this happens.
>
> I think I'm hypomanic now actually, but I'm going to bed anyways.
>
> Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


[100637]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:100434
URL: http://www.dr-bob.org/babble/20020327/msgs/100637.html